# SDR AALA20170517011

- Difficulty date: May 17, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 14,038 hours, 5,564 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Wind To Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT WING TO BODY OVERHEAT LIGHT ILLUMINATED INTERMITTENTLY DURING CRUISE. DECLARED AN EMERGENCY AND DIVERTED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT.  MAINTENANCE ACCOMPLISHED FIM 26-18-00-810-803, FOUND OVERHEAT DETECTOR TO BE WITHIN LIMITS FOR FAULT CODE 64, TABLE 201. OPS CHECKED OF SYSTEM NORMAL.
